Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 32, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at May 18, 2024, 1:19 AM EDT for Jefferson County, Taylor County, Wakulla County, Florida. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2024, 1:19 AM EDT (05:19 UTC)
- Expired
- May 18, 2024, 8:15 AM EDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 48 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted.
559
WGUS52 KTAE 180519
FFWTAE
FLC065-123-129-181215-
/O.NEW.KTAE.FF.W.0032.240518T0519Z-240518T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
119 AM EDT Sat May 18 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Southwestern Jefferson County in Big Bend Florida...
Northwestern Taylor County in Big Bend Florida...
East Central Wakulla County in Big Bend Florida...
* Until 815 AM EDT Saturday.
* At 119 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Perry, St. Marks, Crawfordville, Econfina, Scanlon, Cabbage Grove,
Goose Pasture, Hells Half Acre, Iddo, Eridu, Hampton Springs,
Secotan, Lake Bird, Boyd, Shady Grove, Plum Orchard, Perry-Foley
Airport, Newport, Bucell Junction and Port Leon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3031 8385 3030 8355 3002 8354 2999 8390
3008 8404 3004 8428 3017 8432
FLASH FLOOD...RADAR INDICATED
$$
42-DVD1 follow-up statement
221
WGUS72 KTAE 180725
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
325 AM EDT Sat May 18 2024
FLC065-123-129-181215-
/O.CON.KTAE.FF.W.0032.000000T0000Z-240518T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson FL-Taylor FL-Wakulla FL-
325 AM EDT Sat May 18 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EDT THIS
MORNING FOR SOUTHWESTERN JEFFERSON, NORTHWESTERN TAYLOR AND EAST
CENTRAL WAKULLA COUNTIES...
At 325 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain gradually exiting the warned area. However, radar estimates
that between 5 and 8 inches of rain have fallen. Thus, the flash
flood warning will remain in effect due to the potential for runoff.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Perry, St. Marks, Crawfordville, Econfina, Scanlon, Cabbage Grove,
Goose Pasture, Hells Half Acre, Iddo, Eridu, Hampton Springs,
Secotan, Lake Bird, Boyd, Shady Grove, Plum Orchard, Perry-Foley
Airport, Newport, Bucell Junction and Port Leon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3031 8385 3030 8355 3002 8354 2999 8390
3008 8404 3004 8428 3017 8432
FLASH FLOOD...RADAR INDICATED
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at May 17, 7:42 PM EDT, 5 hours 37 minutes earlier.
Area forecast discussion, May 17, 7:42 PM EDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
742 PM EDT Fri May 17 2024
...New AVIATION...
.NEAR TERM...
(Through Saturday)
Issued at 355 PM EDT Fri May 17 2024
The main concern through Saturday will be severe thunderstorms and
heavy rain.
In the big picture, a positively tilted southern stream upper trough
has moved east to Texas, ramping up west-southwesterly jet stream
winds along the northern Gulf Coast. A turn to southerly low-level
flow has brought a return of low-level moisture as a warm front
tries to creep northward and inland.
Already, a band of moderate rain and thunderstorms currently
stretches from southwest Alabama to west-central Georgia, mainly
along the north of the warm front. It should take on a more positive
tilt through this evening and start to slowly move southeast,
affecting most of the service area except perhaps the Forgotten
Coast and southeast Big Bend. Given the slow movement of this line,
a quick couple inches of rain should occur in spots. So a few severe
wind gusts and flash flooding will be the main threats through this
evening. We just issued a Flood Watch for areas along and west of
the Flint River, and for the inland FL Panhandle.
Looking upstream, a shortwave trough west of Del Rio TX will race
east through this evening, sparking development of a new MCS late
this evening off the Texas and Louisiana coasts. It will continue to
race east overnight near the northern Gulf Coast, pushing across the
tri- state region from west to east from early Saturday morning into
the mid-afternoon hours. Assuming this takes on a classic MCS
structure and tracks more onshore than over the Gulf waters, then
fairly widespread severe wind gusts would be possible, with isolated
convective gusts in excess of 70 mph.
As MCS exits east later Saturday afternoon, we will likely see a
significant lull in activity develop in the rain-stabilized air that
follows.
&&
.SHORT TERM...
(Saturday night through Sunday night)
Issued at 355 PM EDT Fri May 17 2024
Widespread showers, in addition to scattered severe storms, continue
into Saturday evening but a general downtrend in severe weather
should begin to develop as the forcing moves east and instability
wanes. However, with one last shortwave passage left, isolated
severe storms remain possible overnight Saturday into early Sunday.
The trough pushes through Sunday with cooler temperatures aloft
moving in. While the severe threat will be noticeably lower and east
compared to Saturday's event, our GA counties along the I-75
corridor and down into the southeast Big Bend could see strong,
possibly severe, storms given the favorable temperatures aloft and
remnant instability.
We've also added some patchy fog to the forecast Sunday morning.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 355 PM EDT Fri May 17 2024
Upper level ridge settles in as the trough from the weekend moves
out. Cannot rule out a slight chance of showers across far eastern
areas on Monday as another shortwave swings through. A quieter and
drier pattern is forecast through much of next week. This pattern
should lead to a warm up in temperatures with highs back in the low
90s by Tuesday and Wednesday.
&&
.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Fri May 17 2024
Broken line of SHRA and TSRA moving across the area. VLD/ECP/TLH
will be impacted over the next few hours. Behind the line, some
SHRA left over and will have a brief lull before another round
develops late in the overnight into the morning hours. Expect
MVFR/IFR around TSRA and some MVFR outside of convection. Winds
will be mainly be southerly with the exception of when storms move
through and winds temporarily become westerly to northwesterly.
&&
.MARINE...
Issued at 355 PM EDT Fri May 17 2024
Moderate southerly breezes will prevail across the northeast Gulf
through tonight. A line of thunderstorms is likely to move across
the waters on Saturday morning and evening, bringing strong to
severe wind gusts. A weak front will move across the waters on
Saturday and Saturday night, and stall on Sunday, bringing renewed
chances of showers and thunderstorms. High pressure will pass
across the northeast Gulf on Sunday night, and then elongate along
the U.S. Eastern Seaboard on Monday and Tuesday.
&&
.FIRE WEATHER...
Issued at 355 PM EDT Fri May 17 2024
Two rounds of thunderstorms will affect districts, the first through
this evening, then the second from Saturday morning through mid-
afternoon. Widespread wetting rains are expected. Severe
thunderstorm wind gusts are possible as well.
A weak cold front will pass the districts on Saturday night,
followed by a turn to westerly winds on Sunday. Given moderate
westerly transport winds and a deeply mixed layer on Sunday, pockets
of high dispersion values are expected during the afternoon. The
high dispersion values on Monday are mainly due to deep mixing
albeit less wind. This would support well-developed vertical smoke
columns.
&&
.HYDROLOGY...
Issued at 355 PM EDT Fri May 17 2024
The potential for flash flooding is increasing over portions of
the FL Panhandle north of I-10, Southwest GA mainly west of the
Flint River, and Southeast AL, where a Flash Flood Watch is in
effect into Saturday. Parts of this same region are also in a WPC
Moderate Risk (Level 3 of 4) for excessive rainfall, which means
there is the potential for numerous flash flooding. The remainder
of the area outside of the FL Big Bend is in a Slight Risk of
Excessive Rainfall, while the Big Bend is under a Marginal Risk.
While average rainfall amounts of 2-3 inches are expected across
the Flash Flood Watch area, the potential for localized higher
amounts of 6 inches from thunderstorms moving repeatedly over the
same areas (i.e., training), would result in flash flooding.
Wet antecedent conditions with moist soils will accentuate this.
The Withlacoochee River at Valdosta (Skipper Bridge Road) and
Quitman as well, as the Ochlockonee River at Concord, continue in
minor flood stage.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 85 69 88 / 50 80 60 40
Panama City 72 82 70 85 / 50 80 40 20
Dothan 70 80 67 85 / 70 90 30 30
Albany 70 81 67 83 / 80 90 40 40
Valdosta 73 87 69 86 / 50 80 60 50
Cross City 73 88 69 86 / 10 50 70 60
Apalachicola 74 82 72 83 / 30 70 60 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Saturday afternoon for FLZ007-009-011.
High Rip Current Risk through late Sunday night for FLZ108-112-
114-115.
GA...Flood Watch through Saturday afternoon for GAZ120>126-142>145-
155.
AL...Flood Watch through Saturday afternoon for ALZ065>069.
GM...None.
&&
NEAR TERM...Haner
SHORT TERM...Dobbs
LONG TERM....Haner
AVIATION...Scholl
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...LFIn the hours before
Local storm report, May 17, 11:10 PM EDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1110 PM EDT Fri May 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flood 4 N Berrien Co a/P 31.28N 83.23W
05/17/2024 Berrien GA 911 Call Center
Water over several roadways throughout the
county.
&&
JMLocal storm report, May 17, 11:22 PM EDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1122 PM EDT Fri May 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Tstm Wnd Dmg 3 S Saint Joseph State 29.75N 85.40W
05/17/2024 Gulf FL Public
Porch screens ripped apart, Doors mechanisms
torn, Dead trees broken, Light debris
scattered.
0615 PM Tstm Wnd Dmg 2 SSW Smith Crossroads 30.96N 85.79W
05/17/2024 Holmes FL 911 Call Center
Power lines down on Roping Road.
0622 PM Tstm Wnd Dmg 2 SE Pittman 30.92N 85.79W
05/17/2024 Holmes FL 911 Call Center
Trees down on JW Miller Road.
0635 PM Tstm Wnd Dmg 2 E Bethlehem 30.92N 85.70W
05/17/2024 Holmes FL 911 Call Center
Trees down Caramel Church Road.
0640 PM Tstm Wnd Dmg Holland Crossroads 30.96N 85.65W
05/17/2024 Holmes FL 911 Call Center
Trees down on Highway 79 South near Highway
2.
0649 PM Tstm Wnd Dmg Tendil Crossing 30.96N 85.58W
05/17/2024 Holmes FL 911 Call Center
Trees down Highway 173 and Highway 2.
0650 PM Tstm Wnd Dmg 4 N Bonifay 30.85N 85.69W
05/17/2024 Holmes FL 911 Call Center
Trees down on Highway 177.
0700 PM Flash Flood 1 NNW Chipley 30.79N 85.54W
05/17/2024 Washington FL Emergency Mngr
5th street and Old Bonifay Road was flooded.
0705 PM Tstm Wnd Dmg 3 ENE Tempy 31.47N 83.78W
05/17/2024 Worth GA Dept of Highways
Trees limbs blocking the road along
Thornhill Road and SR256.
0730 PM Tstm Wnd Dmg 2 SSE Center Hill 31.11N 83.89W
05/17/2024 Colquitt GA 911 Call Center
Trees down Lower Meigs Road.
0740 PM Tstm Wnd Dmg 1 WSW Murphy 31.07N 83.84W
05/17/2024 Colquitt GA 911 Call Center
Trees down Smithwick Bridge Road.
0752 PM Tornado 2 ENE Autreyville 31.07N 83.74W
05/17/2024 Colquitt GA 911 Call Center
Report of a visual sighting of a tornado
west of Berlin.
0823 PM Tstm Wnd Dmg 1 SW Bahoma 30.81N 85.52W
05/17/2024 Washington FL Emergency Mngr
*** 1 INJ ***
Tree fell on a house with one injury
reported.
0900 PM Flash Flood Bonifay 30.79N 85.69W
05/17/2024 Holmes FL 911 Call Center
Reports of flooding along McGee Road.
0900 PM Flash Flood 3 NNE Gritney 30.87N 85.81W
05/17/2024 Holmes FL 911 Call Center
Reports of flooding along Indian Ave.
0937 PM Flash Flood 1 SE Berlin 31.06N 83.61W
05/17/2024 Colquitt GA Public
Report from mPING: Street/road flooding.
&&Local storm report, May 17, 11:26 PM EDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1126 PM EDT Fri May 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Flash Flood Samson 31.11N 86.05W
05/17/2024 Geneva AL Broadcast Media
Media showed pictures of street flooding in
Samson.
&&Local storm report, May 17, 11:38 PM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1138 PM EDT Fri May 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM Tstm Wnd Gst Marianna Municipal a/P 30.83N 85.18W
05/17/2024 M40 MPH Jackson FL ASOS
ASOS station KMAI Marianna.
&&Local storm report, May 17, 11:51 PM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1151 PM EDT Fri May 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM Tstm Wnd Dmg Cottondale 30.80N 85.38W
05/17/2024 Jackson FL 911 Call Center
Scattered trees down across Jackson county.
0847 PM Tstm Wnd Dmg Marianna 30.78N 85.24W
05/17/2024 Jackson FL 911 Call Center
Scattered trees down and several power
outages across Jackson county from multiple
rounds of storms.
&&Local storm report, May 18, 12:17 AM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1217 AM EDT Sat May 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 1 SSW Nashville 31.20N 83.25W
05/17/2024 Berrien GA Dept of Highways
Tree limbs on SR 11 both directions at
Fountain Road.
0925 PM Flash Flood Adel 31.14N 83.43W
05/17/2024 Cook GA Dept of Highways
Flooding on SR 37 both directions at PINE
ST. All lanes closed.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 8:13 PM EDT | Tornado Warning | TAE | Gadsden, Jackson, Liberty | 32 min |
| May 17, 8:16 PM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gadsden, Jackson, Liberty, Washington | 3 hr |
| May 17, 8:24 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty | 81 min |
| May 17, 8:31 PM EDT | Flash Flood Warning | TAE | Holmes, Jackson, Washington | 3 hr |
| May 17, 8:42 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Jackson | 20 min |
| May 17, 8:48 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 87 min |
| May 17, 9:14 PM EDT | Flash Flood Warning | TAE | Gadsden | 3 hr |
| May 17, 10:04 PM EDT | Areal Flood Advisory | TAE | Gadsden, Leon | 3 hr |
| May 17, 10:28 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 62 min |
| May 17, 11:22 PM EDT | Special Marine Warning | TAE | 113 min | |
| May 17, 11:25 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor, Wakulla | 65 min |
| May 18, 12:22 AM EDT | Areal Flood Advisory | TAE | Jefferson, Taylor, Wakulla | 3 hr |
| May 18, 1:10 AM EDT | Special Marine Warning | TAE | 87 min | |
| May 18, 4:54 AM EDT | Flash Flood Warning | TAE | Jefferson | 3 hr |
| May 18, 6:17 AM EDT | Special Marine Warning | TAE | 3 hr | |
| May 18, 6:32 AM EDT | Flash Flood Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 6 hr |
| May 18, 8:01 AM EDT | River Flood Warning | TAE | Leon, Wakulla | 5 days |
| May 18, 8:06 AM EDT | Special Weather Statement | TAE | Walton | 39 min |
| May 18, 8:18 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 42 min |
| May 18, 8:29 AM EDT | Severe Thunderstorm Warning | TAE | Walton | 46 min |
| May 18, 8:38 AM EDT | Special Weather Statement | TAE | Holmes | 52 min |
| May 18, 8:59 AM EDT | Special Weather Statement | TAE | Washington | 46 min |
| May 18, 9:14 AM EDT | Special Marine Warning | TAE | 2 hr | |
| May 18, 9:21 AM EDT | Special Weather Statement | TAE | Walton | 24 min |
| May 18, 9:37 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Jackson, Washington | 38 min |
| May 18, 9:54 AM EDT | Severe Thunderstorm Warning | TAE | Jackson | 51 min |
| May 18, 10:10 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson | 35 min |
| May 18, 10:19 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden | 41 min |
| May 18, 10:22 AM EDT | Special Marine Warning | TAE | 83 min | |
| May 18, 10:40 AM EDT | Areal Flood Advisory | TAE | Gadsden, Jackson | 3 hr |
| May 18, 10:48 AM EDT | Special Weather Statement | TAE | Bay | 57 min |
| May 18, 10:51 AM EDT | Special Weather Statement | TAE | Gadsden | 39 min |
| May 18, 11:20 AM EDT | Special Weather Statement | TAE | Gadsden, Leon | 40 min |
| May 18, 11:30 AM EDT | Special Weather Statement | TAE | Calhoun | 45 min |
| May 18, 11:43 AM EDT | Special Marine Warning | TAE | 92 min | |
| May 18, 12:01 PM EDT | Special Weather Statement | TAE | Gadsden, Leon | 29 min |
| May 18, 12:24 PM EDT | Areal Flood Advisory | TAE | Bay, Holmes, Jackson, Walton, Washington | 66 min |
| May 18, 12:51 PM EDT | Special Weather Statement | TAE | Franklin, Wakulla | 24 min |
| May 18, 1:06 PM EDT | Special Marine Warning | TAE | 54 min | |
| May 18, 1:11 PM EDT | Special Marine Warning | TAE | 50 min | |
| May 18, 1:17 PM EDT | Special Weather Statement | TAE | Wakulla | 43 min |
| May 18, 1:23 PM EDT | Special Weather Statement | TAE | Franklin | 37 min |
| May 18, 1:37 PM EDT | Special Weather Statement | TAE | Taylor | 38 min |
| May 18, 1:56 PM EDT | Special Marine Warning | TAE | 81 min | |
| May 18, 1:58 PM EDT | Areal Flood Advisory | TAE | Jefferson, Taylor, Wakulla | 92 min |
| May 18, 1:59 PM EDT | Special Marine Warning | TAE | 64 min | |
| May 18, 2:14 PM EDT | Special Weather Statement | TAE | Lafayette, Taylor | 46 min |
| May 18, 2:30 PM EDT | Special Marine Warning | TAE | 2 hr | |
| May 18, 2:59 PM EDT | Special Weather Statement | TAE | Lafayette, Taylor | 46 min |
| May 18, 4:35 PM EDT | Small Craft Advisory | TAE | 8 hr |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.